# SDR SWIA202157105

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,982 hours, 34,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN WINDOW CRACKED ON CLIMB OUT REMOVED AND REPLACED LH SIDE WINDOW IN REF TO AMM 56-12-01, OPS AND LEAK CHECK GOOD AT THIS TIME. / PLEASE REFERENCE AML 606661  PLEASE REFERENCE AML 606670
